# SDR REXA2014041700382

- Difficulty date: April 17, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 23,389 hours, 20,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Pbe
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT PBE MISSING SEAL.  R & R PBE SEAL IAW AMM 35-30-00, OK FOR SEAL.
